Why do I feel tired and kind of weak?
I have a little blurry vision and depersonalization. I went to the ER yesterday for neck pain she said it was muscle related and gave me a muscle relaxer I've never felt like this before but I feel spacey and really tired but she said it would make me drowsy I just feel out of it like I woke up from a very deep sleep but I'm still not up can it be serif like bleeding in the brain or something I'm sort of a hypochondriac.
This is a good question. It is important that you make a follow up with your primary care doctor to discuss your symptoms and have a full follow up and physical. This was probably recommended to you when you left the ER to follow up on the neck pain but now it is even more important since you are experiencing new symptoms. Most muscle relaxants have side effects that include drowsiness, dizziness, and just generally feeling "out of it", so it is very possible that your symptoms are secondary to the medicine you were given to treat your original symptom of neck pain. However, blurry vision and weakness can be symptoms of many other conditions such as stroke, low blood sugar, and anemia. Your doctor may decide to order some blood tests or imaging depending on the extent of your symptoms at your visit and what he or she finds during your physical exam. Again, it is not safe to just assume that these are side effects of medication and not something more serious, so it is important for you to seek medical care as soon as possible. It is not safe for you to drive with blurry vision and weakness so be sure to have someone drive you.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.